# SDR CA090909002

- Difficulty date: July 31, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 9,197 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Leaking
- Location: Nlg Actuator
- Part time: 473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR SEAL FAILED OVER NIGHT WHILE ACFT WAS SITTING IN HANGAR.  A LARGE AMOUNT OF HYD FLUID LEAKED, REQUIRING REPLACEMENT OF NOSE GEAR TIRES.
